# SDR HNAA2009020700043

- Difficulty date: February 3, 2009
- Submitted: February 7, 2009
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 39,321 hours, 44,311 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Condition: Smoke
- Location: Cockpit Window
- Component: Window, Ppg
- Component part number: NP15790113
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND ODOR COMING FROM CAPTAIN WINDSCREEN TERMINAL BLOCK.  R&R CAPTAIN WINDSCREEN IAW WORK CARD 56-00-00R,  OPS CHECK GOOD.
